FREE standard UK delivery over £20 | Today only | Terms apply

Lemsip Max Cold & Flu Lemon Sachets
  • Lemsip Max Cold & Flu Lemon Sachets
  • Lemsip Max Cold & Flu Lemon Sachets
  • Lemsip Max Cold & Flu Lemon Sachets

Lemsip Max Cold & Flu Lemon Sachets Lemsip Max Cold & Flu Lemon Sachets

10 Sachets 
£4.15
In Stock
Delivery information Product #0002448

Please note images are for illustration purposes and may differ from the product(s) you receive

Lemsip Max Cold & Flu Lemon Sachets provides relief of the symptoms of heavy colds and influenza, including relief of aches and pains, nasal congestion, sore throat, headache and fever.

Lemsip

Lemsip Max Cold & Flu Lemon Sachets help to ease the symptoms of even the heaviest bouts of cold or flu. It provides a warm, soothing hot drink to provide effective relief. Made from a delicious lemon flavour, these sachets help to provide warm relief whether you're at home or on-the-go.

Active ingredients for soothing relief

Lemsip Max Cold & Flu Lemon Sachets contain Paracetamol and other active ingredients to provide soothing relief from a headache, fever, sore throat and blocked nose.

Do not give to children under 16 years

Approved by Anju Gill -Pharmacist on the 30/04/2021.
For more information, view our medical team

To be made into a hot drink.

Dissolve one sachet in a mug of hot but not boiling water. Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener. It is important to drink plenty of fluids when suffering from colds and flu.

 Adults, the elderly and children 16 years and over: One sachet every 4-6 hours as required. Do not take more than 4 sachets in 24 hours.

Do not give to children under 16 years.

If the symptoms of your cold or flu persist for more than three days, or worsen, consult your pharmacist.

If you take more Lemsip Max Cold and Flu Lemon than you should Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. You may experience symptoms of dizziness, palpitations (irregular or forceful heartbeat), stomach pain, high blood pressure with headache, unhealthy pale appearance (pallor), feeling sick (nausea) or vomiting if you take too much of this medicine.

 If you forget to take this medicine: Do not take a double dose to make up for a forgotten dose. If you forget a dose, take it as soon as you remember it an then take the next dose at least 4 hours later.

Do not take this medicine if: • You are allergic to any ingredient  • You have a serious heart condition • You have high blood pressure (hypertension) or an overactive thyroid • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression. • You are taking other sympathomimetic decongestants • You have an enlarged prostate Warnings and precautions Talk to your doctor or pharmacist before taking this medicine if: • You have Raynaud’s syndrome (poor blood circulation which makes the fingers or toes pale and numb), or diabetes mellitus • You have a problem with your liver or kidneys • You have non-cirrhotic liver disease (liver disease that is not associated with changes in the structure of the liver) • You have closed angle glaucoma • You have phenylketonuria Other medicines and Lemsip Max Cold & Flu Lemon • Do not take with other paracetamol-containing products Talk to your doctor or pharmacist if you are: • Taking beta-blockers for high blood pressure, or vasodilators (drugs used to treat high blood pressure, leg pain due to vascular problems or Raynaud's syndrome) • Taking tricyclic anti-depressants (a specific class of drugs used to treat depression), other decongestants, or barbiturates (used to treat sleep problems or epilepsy)

 • Taking other medicines. Some drugs may affect the way in which paracetamol works, including those used to treat blood cholesterol (cholestyramine) and nausea and vomiting (metoclopramide and domperidone). The effect of blood thinning drugs (warfarin and other coumarins) may be increased by paracetamol. Some drugs may affect the way in which phenylephrine works (digoxin and cardiac glycoside). Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

 Pregnancy and breast-feeding This product should not be used in women with a history of pre-eclampsia. Ask your doctor or pharmacist for advice before taking this product if you are pregnant or breast-feeding.

This medicine contains: • Aspartame, a source of phenylalanine. This medicine contains 65mg aspartame in each sachet. It may be harmful if you have phenylketonuria (PKU), a rare genetic disorder in which phenylalanine builds up because the body cannot remove it properly. • Lactose and Sucrose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product. • Sodium (129.0 mg per sachet), main component of cooking/table salt. This is equivalent to 6.45% of the recommended maximum daily dietary intake of sodium for an adult.

Like all medicines, this medicine can cause side effects, although not everybody gets them.

 Very rare (fewer than 1 in 10,000 patients treated): • Cases of serious skin reactions have been reported Frequency not known: • Allergic reactions (such as skin rashes) • Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or bruise more easily), pancytopenia (reduction in white and red blood cells), agranulocytosis, leucopenia or neutropenia (reduction in white blood cells which makes infections more likely) • Stomach and gut disorder, such as vomiting, nausea or abdominal discomfort • Difficulty in passing urine (especially in males).

 Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at : www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this Medicine.

The active substances per sachet are: paracetamol 1000mg and phenylephrine hydrochloride 12,2mg. • The other ingredients are: ascorbic acid, citric acid, sucrose, aspartame, sodium citrate, saccharin sodium, curcumin WD (contains curcumin (E100), Lactose, Polysorbate 80 (E433) and Silica (E551)), caster sugar and lemon flavour

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Lemsip Max Cold & Flu Lemon Sachets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Lemsip Max Cold & Flu Lemon Sachets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Lemsip Max Cold & Flu Lemon Sachets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Lemsip Max Cold & Flu Lemon Sachets as:
4.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Quality at the right price!

Quality at the right price!

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

nice product

very good price...on promotion

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply